JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON GROUPS SATISFYING THE MAXIMAL AND THE MINIMAL CONDITIONS FOR SUBNORMAL SUBGROUPS OF INFINITE ORDER OR INDEX
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON GROUPS SATISFYING THE MAXIMAL AND THE MINIMAL CONDITIONS FOR SUBNORMAL SUBGROUPS OF INFINITE ORDER OR INDEX
Russo, Alessio;
  PDF(new window)
 Abstract
In this article we will prove that a generalized radical group satisfying the maximal condition for subnormal subgroups of infinite order (the minimal condition for subnormal subgroups of infinite index, respectively) is soluble-by-finite. Such result generalizes that obtained by D. H. Paek in [5].
 Keywords
subnormal;maximal condition;minimal condition;soluble;sub-soluble;radical;
 Language
English
 Cited by
 References
1.
R. Baer, Polyminimaxgruppen, Math. Ann. 175 (1968), 1–43. crossref(new window)

2.
F. de Giovanni, D. H. Paek, D. J. S. Robinson, and A. Russo, The maximal and minimal conditions for normal subgroups of infinite order or index, Comm. Algebra 33 (2005), no. 1, 183–199. crossref(new window)

3.
L. A. Kurdachenko, Groups that satisfy weak minimality and maximality conditions for normal subgroups, Sibirsk. Mat. Zh. 20 (1979), no. 5, 1068–1076, 1167.

4.
L. A. Kurdachenko, Groups satisfying weak minimality and maximality conditions for subnormal subgroups, Mat. Zametki 29 (1981), no. 1, 19–30, 154.

5.
D. H. Paek, Chain conditions for subnormal subgroups of infinite order or index, Comm. Algebra 29 (2001), no. 7, 3069–3081. crossref(new window)

6.
D. H. Paek, Chain conditions for subgroups of infinite order or index, J. Algebra 249 (2002), no. 2, 291–305. crossref(new window)

7.
D. H. Paek, Locally nilpotent groups with the maximal condition on infinite normal subgroups, Bull. Korean Math. Soc. 41 (2004), no. 3, 465–472. crossref(new window)

8.
D. H. Paek, Locally nilpotent groups with the minimal condition on normal subgroups of infinite index, Bull. Korean Math. Soc. 41 (2004), no. 4, 779–783. crossref(new window)

9.
D. J. S. Robinson, Finiteness Conditions and Generalized Soluble Groups, Springer-Verlag, New York-Berlin, 1972.

10.
D. J. S. Robinson, On the homology of hypercentral groups, Arch. Math. (Basel) 32 (1979), no. 3, 223–226. crossref(new window)

11.
D. I. Zaicev, Groups satisfying a weak minimal condition, Soviet Math. Dokl. 9 (1968), 194–197.